Spectral distribution of a differential operator

H. P. McKean, D. B. Ray

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)281-292
Number of pages12
JournalDuke Mathematical Journal
Volume29
Issue number2
DOIs
StatePublished - 1962

Fingerprint

Spectral Distribution
Differential operator

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Spectral distribution of a differential operator. / McKean, H. P.; Ray, D. B.

In: Duke Mathematical Journal, Vol. 29, No. 2, 1962, p. 281-292.

Research output: Contribution to journalArticle

McKean, H. P. ; Ray, D. B. / Spectral distribution of a differential operator. In: Duke Mathematical Journal. 1962 ; Vol. 29, No. 2. pp. 281-292.
@article{c409cefc228b4d469b7d170bf06b5051,
title = "Spectral distribution of a differential operator",
author = "McKean, {H. P.} and Ray, {D. B.}",
year = "1962",
doi = "10.1215/S0012-7094-62-02928-9",
language = "English (US)",
volume = "29",
pages = "281--292",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "2",

}

TY - JOUR

T1 - Spectral distribution of a differential operator

AU - McKean, H. P.

AU - Ray, D. B.

PY - 1962

Y1 - 1962

UR - http://www.scopus.com/inward/record.url?scp=84972492511&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972492511&partnerID=8YFLogxK

U2 - 10.1215/S0012-7094-62-02928-9

DO - 10.1215/S0012-7094-62-02928-9

M3 - Article

VL - 29

SP - 281

EP - 292

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 2

ER -